Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ryan442

Question from a newbie (redness)

Hi, I started the regimen as exactly as it says on the website about 3 weeks ago. I wash with Neutrogena extra gentle cleanser, then use the BP bought from here, and then I moisturize with Cetaphil Daily; both in the morning and at night. I have been seeing a gradual improvement in my acne. The only problem I am having is redness. Just recently my face has become constantly red. The redness does not appear until I put on my moisturizer, and then it does not fade for a really long time, sometimes not until I wash my face again. I was just wondering if this is a normal reaction that some of you guys have experienced, and if it will eventually stop happening? Thanks for your help!! --ryan

Share this post


Link to post
Share on other sites

Hi, I started the regimen as exactly as it says on the website about 3 weeks ago. I wash with Neutrogena extra gentle cleanser, then use the BP bought from here, and then I moisturize with Cetaphil Daily; both in the morning and at night. I have been seeing a gradual improvement in my acne. The only problem I am having is redness. Just recently my face has become constantly red. The redness does not appear until I put on my moisturizer, and then it does not fade for a really long time, sometimes not until I wash my face again. I was just wondering if this is a normal reaction that some of you guys have experienced, and if it will eventually stop happening? Thanks for your help!! --ryan

Yep, i think the bp does that. My face is constantly red >_<

I don't like it! I hope it's worth it...

Anyway, yes, it's definitely a normal reaction.

It hasn't gone away for me yet, though, but I'm not as far into it as you are :)

Glad to hear your acne's improving!

Share this post


Link to post
Share on other sites

I'm not far enough into the regimen to tell you if it actually works, but since I chose to go with the purpose gentle cleansing wash, I also went with their redness reducing moisturizer. I hope it'll help control the redness from begining the treatment.

Share this post


Link to post
Share on other sites

redness will take ages to become better if u are on the regime constantly....it took me helps long...say 1-2 months...try not to use a moisturer with alcohol in it...that can cause more irritation and redness

Share this post


Link to post
Share on other sites

regimen user since november 28th here.

the redness subsided completely at the end of the second month.

i guess it's just the hardening effect, right now my face has no negative effects of the BP anymore, and constantly getting clearer.

so, hang in there :D

Share this post


Link to post
Share on other sites
Guest PokaHotAz

from what ive read here... alot of people using the cetaphil moiturizer experience some stinging and some redness from it ... the redness is inevitable ... but it will subside w/ time ...u have some slight redness but nothing too extreme as in the beginning stages

so indeed hang in there... the benefits r worth it... u just have to be very patient :)

good luck w/ all

Share this post


Link to post
Share on other sites

yea i have the same problem. i am in week 2 of the CSR and my skin is not completely red but has a red-ish tint. is it the BP or the moistureizer that is causing the redness? BTW i use the purpose bar and neotrogena moisture.

Share this post


Link to post
Share on other sites

yea i have the same problem. i am in week 2 of the CSR and my skin is not completely red but has a red-ish tint. is it the BP or the moistureizer that is causing the redness? BTW i use the purpose bar and neotrogena moisture.

HI there....just to let you know, my redness has since subsided. So I really just think it is a time thing. That is, letting your face adjust to the regimin. Eventually the redness should go away. If it doesent after a few weeks it may be one of your products causing the redness.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×